# SDR SWAA2024072610160

- Difficulty date: July 7, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,820 hours, 16,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP IS CRACKED AT BS 540; RBL 2.<[01] REMOVED AND REPLACED PER SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED PER SRM 51-40-02
